Dimetapp DM Extra Strength Cough & Cold

For fast relief of a cough and cold, there's Dimetapp DM Extra Strength Cold and Cough liquid.

Relieves:
  • Coughs
  • Runny nose
  • Sneezing
  • Nasal Congestion
This formula is sucrose free, alcohol free and dye free.

Active Ingredients: phenylephrine hydrochloride 10mg and brompheniramine maleate 4mg.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
We can not ship this product to Quebec because it requires a prescription in Quebec.
No Information Provided

Other Dimetapp Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.12ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;